It is currently Tue Aug 22, 2017 9:33 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Bad Batch of Suboxone?
PostPosted: Wed Jul 21, 2010 12:06 pm 
Offline
New Poster
New Poster

Joined: Wed Jul 21, 2010 11:55 am
Posts: 1
Ok I've been on suboxones for over a year now, and haven't had any problems with it. It definately saved my life after a decade of opiate addiction. I started on 16 mg/day, and for the past 8 months I've been taking 4-6mg/day.

I picked up my suboxone this weekend at a different wal-mart than I usually pick it up at. This bottle smells slightly old, but the pills look the same, and everytime I take them I get nausea for the next 24 hours.. I've looked at everything else in my life to see if Anything else could be causing it. I stopped taking it for 36 hours and my nausea was nearly gone. Then I took another dose and the nausea came back full on!

I'm just wondering if anybody else has had a bad batch of suboxone, or if I'm just crazy.

I'm not taking any new medications, and this is the only medication I take. I used to take anti-depressants, and seroquel for sleep, but I got off of those several months ago. The withdrawels from anti depressants and seroquel are the Worst withdrawels I've ever had so theres no way I will ever take those types of meds again, and I recommend not taking them if at all possible.

Thanks for your time!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 21, 2010 1:57 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi cleanyogi and welcome,

I've never experienced what you are describing. I guess with any manufacturing process - including pharmaceuticals - there can be problems. It might be a long shot, but did you call your pharmacist and ask them about it?

One more thing, for many people, anti-depressants and other such medications are worth whatever trouble it might be to have to taper off. I've struggled with major depressive disorder my entire adult life and without the appropriate antidepressant my quality of life is severely diminished. In fact I've been on several different anti-depressants over the years and the only one I had to taper off to avoid unpleasant effects was Paxil, the rest caused no withdrawals whatsoever. Keep in mind that everyone is different and each individual must weight the benefits and costs of such medication for themselves.

I'm sorry I don't have any answers for you about your pills. Again, welcome to the forum and let us know what happens.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group